Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 22 - 33

Boundary Algebra and Exact Solvability of the Asymmetric Exclusion Process

Authors
Boyka Aneva
Corresponding Author
Boyka Aneva
Available Online 1 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.3How to use a DOI?
Abstract
We consider a lattice driven diffusive system withUq(su(2)) invariance in the bulk. Within the matrix product states approach the stationary probability distribution is expressed as a matrix product state with respect to a quadratic algebra. Boundary processes amount to the appearance of parameter dependent linear terms in the algebraic relations and lead to a reduction of the bulk symmetry. We find the boundary quantum group of the process to be a tridiagonal algebra, the linear covariance algebra for the bulk Uq(su(2)) symmetry, which allows for the exact solvability.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - supplement 3
Pages
22 - 33
Publication Date
2008/10
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boyka Aneva
PY  - 2008
DA  - 2008/10
TI  - Boundary Algebra and Exact Solvability of the Asymmetric Exclusion Process
JO  - Journal of Nonlinear Mathematical Physics
SP  - 22
EP  - 33
VL  - 15
IS  - supplement 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.3
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.3
ID  - Aneva2008
ER  -